# SDR GTIA9800048

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTING.  TWO RED LIGHTS FIRST STRIP OUT.  EXIT LIGHTS OVER AFT EMERGENCY EXIT OUT.  REMOVED AND REPLACED LIGHTS BULBS, OPERATIONAL CHECK GOOD.  REMOVED AND REPLACED BATTERY PACK BATTERIES, OPERATIONAL CHECK GOOD.  NO DEFECTS NOTED IAW DC-9 MM 33-53.  (M)
